Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 687343, 12 pages
http://dx.doi.org/10.5402/2011/687343
Research Article

Interval Estimation for Extreme Value Parameter with Censored Data

1Department of Mathematics, Millikin University, Decatur, IL 62522, USA
2Department of Mathematics, Illinois Wesleyan University, Bloomington, IL 61702, USA

Received 4 April 2011; Accepted 30 April 2011

Academic Editors: D. Kuhl and H. a. Larrondo

Copyright © 2011 Eun-Joo Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. F. Lawless, Statistical Models and Methods for Lifetime Data, John Wiley & Sons, New York, NY, USA, 1982.
  2. S. Coles, An Introduction to Statistical Modeling of Extreme Values, Springer, New York, NY, USA, 2001.
  3. S. Kotz and S. Nadarajah, Extreme Value Distributions, Imperial College Press, London, UK, 2000. View at Publisher · View at Google Scholar
  4. E. Kaplan and P. Meier, “Nonparametric estimation from incomplete observations,” Journal of the American Statistical Association, vol. 53, pp. 457–481, 1958. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. D. R. Cox, “Regression models and life-tables,” Journal of the Royal Statistical Society, vol. 34, pp. 187–220, 1972. View at Google Scholar · View at Zentralblatt MATH
  6. J. Buckley and I. James, “Linear regression with censored data,” Biometrika, vol. 66, pp. 429–436, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. R. L. Prentice, “Linear rank tests with right censored data,” Biometrika, vol. 65, no. 1, pp. 167–179, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. A. Tsiatis, “Estimating regression parameters using linear rank tests for censored data,” The Annals of Statistics, vol. 18, no. 1, pp. 354–372, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. L. J. Wei, Z. Ying, and D. Y. Lin, “Linear regression analysis of censored survival data based on rank tests,” Biometrika, vol. 77, no. 4, pp. 845–851, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  10. L. J. Wei and M. H. Gail, “Nonparametric estimation for a scale-change with censored observations,” Journal of the American Statistical Association, vol. 78, no. 382, pp. 312–318, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. S.-H. Lee and S. Yang, “Checking the censored two-sample accelerated life model using integrated cumulative hazard difference,” Lifetime Data Analysis, vol. 13, no. 3, pp. 371–380, 2007. View at Publisher · View at Google Scholar · View at PubMed
  12. A. Cohen, “Maximum likelihood estimation in the Weibull distribution based on complete and on censored samples,” Technometrics, vol. 7, pp. 579–588, 1965. View at Google Scholar
  13. M. C. Pike, “A method of analysis of a certain class of experiments in carcinogenesis,” Biometrics, vol. 22, pp. 142–161, 1966. View at Publisher · View at Google Scholar